# SDR SWAA2023102001782

- Difficulty date: September 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS273 AT RT WING 2023-584633<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 AT RT WING IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 115A6200 SHEET 10 REV-.;[02] TASK CARD COMPLETE.
